# SDR SIMA20150128014

- Difficulty date: January 28, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,473 hours, 23,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14526324001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUP SUPPORT AT FRAME 68 IS CRACKED AT THE LOWER LOCK FASTENER.  CRACK IS .25 INCHES LONG.
